# SDR 05FDEA00572

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE FWD CARGO DOOR ACCESS PANEL NR 811BR HAS (2EA) CRACKS AT  FASTENER HOLE.  REPLACED WITH NEW ACCESS PANEL DUE TO EXCESSIVE REPAIRS AND PANEL DEFORMATION IAW A310-200 SRM 51-71-30.  PAINTED IAW A310 SRM 51-75-10.
